# SDR IPXA2022041481168

- Difficulty date: April 14, 2022
- Submitted: April 15, 2022
- Operation: Air carrier
- Aircraft: N279UP
- Make and model: Doug MD-11F
- Aircraft serial: 48573
- Aircraft time: 78,310 hours, 16,006 cycles
- System (JASC): 3243 · Master Cylinder/Brake Valve
- Part: None
- Part number: NA
- Part serial: NA
- Condition: Failed
- Location: Landing Gear
- Stage of operation: AP
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

INSPECTION TYPE:NA**EMERG DECLARED** ANTI SKIDE R FAIL DURING FIRST APPROACH WENT AROUND AND ACCOMPLISH QRH PROCEDURE 2ND APPROACH NO INDICATION NON EVENTFUL LANDINGACCOMPLISHED FIMM 32 40 12 00 FIG 110 BLOCKS 1,2, AND 3 FOUND FAULT LAST FLIGHT A/S VALVE SYS 1 3 AND A/S VALVE SYS 1 7 SHOT WIRES REF WDM 32 45 03 FROM R5-1136B PIN 10A TO R5-1336A PIN 3B NO FAULTS AND R5-1136B PIN 8A TO R5-1136 A PIN 3B NO FAULT REPLACED ANTI-SKID CONTROL UNIT REF AMM 32 43 01 401
